Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The parastrophic criterion for the factorization of primes


Author: Fred Kiokemeister
Journal: Trans. Amer. Math. Soc. 50 (1941), 140-159
MSC: Primary 10.0X
MathSciNet review: 0005514
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1941-0005514-1
PII: S 0002-9947(1941)0005514-1
Article copyright: © Copyright 1941 American Mathematical Society